MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE 30GA 7/8IN BSG CLEAR HUB; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON NEEDLE 30GA 7/8IN BSG CLEAR HUB; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 302890
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4): initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.H3 other text : see h10 manufacture narrative.
 
Event or Problem Description
Material#: (b)(4).Batch#: unknown it was reported by the customer that epoxy in fluid path.Verbatim: rcc received a complaint via email.Email(s) attached we are having more issues with pn 302890, specifically epoxy in fluid path.I have already written the complaint department but have not received any response.
 
Event or Problem Description
Additional information received.Material#: 302890, batch#: 3198062.It was reported by the customer that epoxy in fluid path.Verbatim: rcc received a complaint via email.Email(s) attached we are having more issues with pn 302890, specifically epoxy in fluid path.I have already written the complaint department but have not received any response.Comments on (b)(6) 2024.I will be sending out the samples this week.Comments on (b)(6) 2024.1) batch number is 3198062.2) samples have been sent.3) we have seen this issue since (b)(6) 2023.5) issue did not involve a patient or user.6) no, event has not involved life threatening situation.7) we have had a minimum of 30 instances found, possibly more.
 
Event or Problem Description
No additional information received.Material#: 302890 batch#: 3198062.It was reported by the customer that epoxy in fluid path.Rcc received a complaint via email.We are having more issues with pn 302890, specifically epoxy in fluid path.I have already written the complaint department but have not received any response.Comments on 11/02/2024.I will be sending out the samples this week.Comments on 12/04/2024.1) batch number is 3198062.2) samples have been sent.3) we have seen this issue since 12/2023.5) issue did not involve a patient or user.6) no, event has not involved life threatening situation.7) we have had a minimum of 30 instances found, possibly more.
 
Additional Manufacturer Narrative
Pr (b)(4) follow up.It was reported there was epoxy in the fluid path.As a sample was not returned, a thorough sample evaluation could not be performed.To aid in the investigation, three photos with magnification were provided for evaluation by our quality team.The photos show a needle hub view from the bottom of the hub.There is a white spot in the photo that could be related to the lighting.No other information could be obtained from the photo.A device history record review was completed for provided material number 302890, lot 3198062.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported defect.There were no related quality notifications.All processes and final inspections complied with specification requirements.Based on the investigation and with the photo sample analysis the symptom reported by the customer could not be confirmed.Without the actual physical sample analysis, a probable root cause could not be offered.

Brand Name
NEEDLE 30GA 7/8IN BSG CLEAR HUB
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19095653
Report Number1911916-2024-00256
Device Sequence Number15270967
Product Code FMI
UDI-Device Identifier50382903028905
UDI-Public(01)50382903028905
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number302890
Device Lot Number3198062
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2024
Supplement Date Received by Manufacturer05/02/2024
05/07/2024
Initial Report FDA Received Date04/12/2024
Supplement Report FDA Received Date05/02/2024
05/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown